# SDR C2XA02SH040

- Difficulty date: July 31, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP1670
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV-DURING MAINTENANCE CHECK, MAINTENANCE FOUND EMERGENCY AISLE PATH LIGHT AT ROW 2AB INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT AISLE PATH LIGHT BULB IN ACCORDANCE WITH ATR-42 CMM 33-51-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
